# SDR GTIA2018111212952

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 39,239 hours, 21,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO LOW BATTERY FWD AND AFDTG MEGAPHONE-R/R AFT AND FWD MEGAPHONE I/A/W 25-65-51 OPS CHECK OK
